# SDR USAAD00004

- Difficulty date: January 15, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N827US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48049
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MKE-PIT - FLT 1845 - AFTER ARRIVAL IN PIT, THE FLIGHT ATTENDANTS REPORTED SMELLING FUMES, THE ODOR OF FUEL AND EXHAUST DURING FLIGHT.  MAINTENANCE RAN THE ENGINES AND THE APU TO CHECK FOR FUEL LEAKS.  NO LEAKS WERE FOUND.  THE ACM OIL LEVELS CHECKED NORMAL.  BOTH AIR CONDITIONING PACKS WERE OPERATED AND NO UNUSUAL ODORS NOTED.  BOTH WATER SEPARATORS WERE REPLACED AS A PRECAUTION.  (M)
